MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT

ELEKTA SOLUTIONS AB MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Medical Device Problem Codes Computer Software Problem (1112); Loss of Data (2903)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that brain -ptv (planned target volume/planning tumour volume) is read by monaco as brain +ptv and there is no alert from monaco.
 
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Additional Manufacturer Narrative
B1 updated.H2 updated.H6 updated.H10 updated.The investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported concerns about contours coming from a third party contouring tool when holes were created.In customer informed that with this case "brain - ptv" was read by monaco as "brain + pvt" and no alert was received from monaco.The investigation found that this issue is a limitation of the dicom standard which does not give clear guidance on the handling of donut contours.The result is that different manufacturers will handle the import of donut contours in different ways.The handling of donut contours for monaco is explained in both the online help as well as in the instructions for use.Monaco also displays its interpretation of contours it has imported and provides tools for the user to review contours/densities/occupancy, etc.Monaco did not have a malfunction and worked as designed and intended.Based upon the available information there has been no mistreatment.

Brand Name
MONACO
Common Device Name
SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
kungstensgatan 18
box 7593
stockholm, SE-10 3 93
SW  SE-103 93
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30345
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key17697809
Report Number3015232217-2023-00053
Device Sequence Number7510746
Product Code MUJ
UDI-Device Identifier07340201500033
UDI-Public(01)07340201500033
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K213787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown